View Single Post
Old 03-31-2014, 12:33 PM   #5 (permalink)
JediMindTricks
FitDay Member
 
JediMindTricks's Avatar
 
Join Date: Sep 2013
Posts: 418
Default

Libby, I hope you can feel back to normal and then manage things with diet and exercise. Meds can often hurt in more ways than they help. I've had my share of bad med experiences. Not blood pressure meds, but one I was on made me ravenous and I gained 50 lbs in about 5 months. It also made my hair come out by the handful. Needless to say, I got switched to something else. I've had many more bad experiences with other meds, but I'm sure you don't want to hear the laundry list. I'm glad the soreness is going away and that your head is feeling better. Hopefully that 10 lbs will drop off quickly.
__________________
Jenai

Start (1/9/14): 276.8
Goal (Summer, 2015): 130ish
Current: 246.8

Age: 43


Next mini goal 238 by 10/17
17.8 lbs to go until next bigger goal.
Would like to be as close to ONEderland by Christmas as possible.
JediMindTricks is offline   Reply With Quote